# SDR DALA2020030901713

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,385 hours, 22,385 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 0019741
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 61,854 hours, 22,757 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

SHIP 3768 -PRESS- ON DESCENT INTO DEN PASSING THROUGH 20K FT CABIN PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED. LOST CABIN PRESSURE AND PASSENGER O2 MASKS DEPLOYED. CORRECTIVE ACTION: PERFORMED CPC-1 /-2 BITE CHECK. BOTH IDENTIFIED OFV FAILURE RECORDED. REPLACED OFV PER B737 AMM. SYSTEM OPS CHECKS GOOD. MANUAL AND AUTO MODE TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
